On extending automorphisms of models of Peano Arithmetic
Fundamenta Mathematicae, Tome 149 (1996) no. 3, pp. 245-263
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Continuing the earlier research in [10] we give some information on extending automorphisms of models of PA to end extensions and cofinal extensions.
Affiliations des auteurs :
Roman Kossak 1 ; Henryk Kotlarski 1
@article{10_4064_fm_149_3_245_263,
author = {Roman Kossak and Henryk Kotlarski},
title = {On extending automorphisms of models of {Peano} {Arithmetic}},
journal = {Fundamenta Mathematicae},
pages = {245--263},
year = {1996},
volume = {149},
number = {3},
doi = {10.4064/fm-149-3-245-263},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-149-3-245-263/}
}
TY - JOUR AU - Roman Kossak AU - Henryk Kotlarski TI - On extending automorphisms of models of Peano Arithmetic JO - Fundamenta Mathematicae PY - 1996 SP - 245 EP - 263 VL - 149 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-149-3-245-263/ DO - 10.4064/fm-149-3-245-263 LA - en ID - 10_4064_fm_149_3_245_263 ER -
Roman Kossak; Henryk Kotlarski. On extending automorphisms of models of Peano Arithmetic. Fundamenta Mathematicae, Tome 149 (1996) no. 3, pp. 245-263. doi: 10.4064/fm-149-3-245-263
Cité par Sources :